Volume 11, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Homology of $E_{n}$ ring spectra and iterated $\mathit{THH}$

Maria Basterra and Michael A Mandell

Algebraic & Geometric Topology 11 (2011) 939–981
Bibliography
1 C Ausoni, J Rognes, Algebraic K–theory of topological K–theory, Acta Math. 188 (2002) 1 MR1947457
2 M Basterra, André–Quillen cohomology of commutative S–algebras, J. Pure Appl. Algebra 144 (1999) 111 MR1732625
3 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, 347, Springer (1973) MR0420609
4 M Bökstedt, W C Hsiang, I Madsen, The cyclotomic trace and algebraic K–theory of spaces, Invent. Math. 111 (1993) 465 MR1202133
5 M Brun, G Carlsson, B I Dundas, Covering homology, Adv. Math. 225 (2010) 3166 MR2729005
6 M Brun, Z Fiedorowicz, R M Vogt, On the multiplicative structure of topological Hochschild homology, Algebr. Geom. Topol. 7 (2007) 1633 MR2366174
7 G Carlsson, C L Douglas, B I Dundas, Higher topological cyclic homology and the Segal conjecture for tori arXiv:0803.2745
8 G Dunn, Uniqueness of n–fold delooping machines, J. Pure Appl. Algebra 113 (1996) 159 MR1415557
9 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, 47, American Mathematical Society (1997) MR1417719
10 J Francis, Derived algebraic geometry over n–rings, PhD thesis, MIT (2008)
11 B Fresse, Iterated bar complexes of E algebras and homology theories, Algebr. Geom. Topol. 11 (2011) 747
12 L Hesselholt, I Madsen, Cyclic polytopes and the K–theory of truncated polynomial algebras, Invent. Math. 130 (1997) 73 MR1471886
13 L Hesselholt, I Madsen, On the K–theory of finite algebras over Witt vectors of perfect fields, Topology 36 (1997) 29 MR1410465
14 L Hesselholt, I Madsen, On the K–theory of local fields, Ann. of Math. (2) 158 (2003) 1 MR1998478
15 M Hovey, B Shipley, J Smith, Symmetric spectra, J. Amer. Math. Soc. 13 (2000) 149 MR1695653
16 I Kříž, J P May, Operads, algebras, modules and motives, Astérisque (1995) MR1361938
17 T Leinster, Homotopy algebras for operads arXiv:math/0002180
18 J Lurie, Derived algebraic geometry VI : Ek algebras arXiv:0911.0018
19 S Macnbsp ;Lane, Categories for the working mathematician, 5, Springer (1971) MR0354798
20 M A Mandell, The smash product for derived categories in stable homotopy theory arXiv:1004.0006
21 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. (3) 82 (2001) 441 MR1806878
22 J P May, The geometry of iterated loop spaces, 271, Springer (1972) MR0420610
23 J P May, Classifying spaces and fibrations, Mem. Amer. Math. Soc. 1 (1975) MR0370579
24 J P May, Multiplicative infinite loop space theory, J. Pure Appl. Algebra 26 (1982) 1 MR669843
25 T Pirashvili, Hodge decomposition for higher order Hochschild homology, Ann. Sci. École Norm. Sup. (4) 33 (2000) 151 MR1755114
26 F Waldhausen, Algebraic K–theory of topological spaces II, from: "Algebraic topology, Aarhus 1978 (Proc. Sympos., Univ. Aarhus, Aarhus, 1978)", Lecture Notes in Math. 763, Springer (1979) 356 MR561230